# SDR UIEA200700339

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 80,646 hours, 16,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX EXTERIOR SKIN DENT AS MARKED APPR, 1" SQ IN AT BS 780 S47-R.  REINSTALLED A REPAIRED DOUBLER AS PER SRM 53-30-03 DETAILS AS PER SWS SHOWN.
